# SDR DL76L091920

- Difficulty date: December 2, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 55,785 hours, 8,151 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Part number: 285T0015116MODC
- Part serial: D00549
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

RUDDER RATIO AND AILERON LOCKOUT EICAS MESSAGE AND LIGHT ON OVERHEAD. ALSO L/C/ AND R AUTOPILOTS WOULD NOT ENGAGE.  T/S FOUND FAULT BALL SHOWS ON BOTH SAM.  RESET PERFORMED MCDP TEST 1/30/40/65. FAILED FCC R SAM. ALSO FAULT BALL SHOWS ON RT SAM.  R & R RT SAM IAW MM.  PERFORMED MCDP TEST 1/30/40 AND 65. ALL PASS NO FAULT BALL SHOWS ON SAM.  ALL CHECK OK.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYS CRITICAL TO ETOPS.
